MAUDE Adverse Event Report: BAXTER HEALTHCARE CORPORATION CareAssist Bed; BED, AC-POWERED ADJUSTABLE HOSPITAL

BAXTER HEALTHCARE CORPORATION CareAssist Bed; BED, AC-POWERED ADJUSTABLE HOSPITAL
Model Number P1170B
Medical Device Problem Code Unintended Movement (3026)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/05/2026
Type of Reportable Event Malfunction
Event or Problem Description
Baxter received a report that care assist ca300 had brakes not holding.The process step during which this occurred was unknown.There was no patient/user injury, medical intervention, symptom, or adverse event reported.
 
Additional Manufacturer Narrative
Initial reporter address: (b)(6).The baxter technician found the casters stems broken and needed to be replaced.Per the baxter service manual the bed should be subject to an effective maintenance program.An annual service of the bed is advised in order to maintain its characteristics and performance.Brake casters should be checked for cuts, wear and quality of tread, etc.And replaced when necessary.Check the brakes to see whether the bed moves when the brake pedals are pressed and repair as necessary a search of the baxter maintenance records showed baxter performed preventative maintenance on this bed in jun 1, 2026.It is unknown if the facility performed any other preventative maintenance on this bed.The technician replaced the casters to resolve the reported event.Based on this information, no further action is required.

Brand Name
CareAssist Bed
Common Device Name
BED, AC-POWERED ADJUSTABLE HOSPITAL
Manufacturer (Section D)
BAXTER HEALTHCARE CORPORATION
deerfield IL
Manufacturer (Section G)
HILL-ROM MEXICO
ave.del telefono
no. 200 col. huinala
apodaca, nuevo leon NA 66640
MX   66640
Manufacturer Contact
25212 w. illinois route 120
round lake, IL 60073
+1(224)270-5355
MDR Report Key50533214
Report Number3006697241-2026-00320
Device Sequence Number18659262
Product Code FNL
UDI-Device Identifier00887761000278
UDI-Public(01)00887761000278
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 08/31/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model NumberP1170B
Device Catalogue NumberP1170B0000007
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer08/05/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2026
Initial Report FDA Received Date08/31/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.
Patient SexUnknown